# SDR SWAA2022032168773

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB AFT BULKHEAD SUPPORT FROM RBL 24 TO LBL 24; STA 500D; WL 156. / [01] NO ALLOWABLE DAMAGE LIMITS FOR FCB AFT BULKHEAD CTR SUPPORT ANGLE PER SRM. REPAIR BY REPLACEMENT OF PART;[02] REMOVED FCB AFT BULKHEAD CTR SUPPORT ANGLE PER SRM 51-40-02;[03] CORRECTIVE ACTION 1 RAISED IN ERROR.;[04] SRM 53-30-08-1A-1 IS FOUND TO BE APPLICABLE;[05] REMOVED CORROSION ON FCB AFT BULKHEAD CTR SUPPORT ANGLE AT BS 500D; RBL 23; WL 156 L=1.9'XW=1.4'XD=.002'. BS 500D; RBL 17; WL 156 L=1'XW=.9'XD=.002'. BS 500D; RBL 13.5; WL 156 L=1.8'XW=1.1'XD=.008'. BS 500D; RBL 12; WL 156 L=.7'XW=.6'XD=.002'. BS 500D; RBL 10.5; WL 156 L=1.3'XW=.3'XD=.001'. BS 500D; RBL 9.5; WL 156 L=1.1'XW=.9'XD=.002'. BS 500D; RBL 6.5; WL 156 L=1.3'XW=.2'XD=.001'. BS 500D; LBL 5; WL 156 L=1.8'XW=.9'XD=.002'.BS 500D; LBL 9; WL 156 L=1.1'XW=.1'XD=.001'.BS 500D; LBL 16.5; WL 156 L=.7'XW=.7'XD=.003'. BS 500D; LBL 19.5; WL 156 L=1.8'XW=.8'XD=.004'. BS 500D; LBL 24; WL 156 L=.8'XW=.6'XD=.002'. REMAINING THICKNESS OF .063' OF ORIGINAL THICKNESS .071'. FOUND TO BE IN LIMITS IAW SRM 53-30-08-0I-1 AND SRM 53-30-08-1A-1 STEPS 4.A.(2).  DIAL DEPTH GAUGE USED; ID:ATS2473 DUE:07/2022;[06] VERIFIED CORRECTIVE ACTION ENTRY 5.  OK TO TREAT AND PRIME;[07] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SOPM 20-43-03 AND AMM 25-21-72-370-804;[08] VERIFIED CORRECTIVE ACTION ENTRY 7.;[09] TASK COMPLETE;[10] INSPECTION COMPLETE;[11] INSPECTION COMPLETE;[12] CORRECTIVE ACTION 1; 2 RAISED IN ERROR
